# SDR DXTA2013101405540

- Difficulty date: October 19, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605290
- Aircraft time: 9,456 hours, 7,563 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  A STRONG ODOR OF OIL THROUGHOUT CABIN. REMOVED AND REPLACED WATER SEPARATOR SOCK. PERFORMED OPS CHECK WITH NO DEFECTS NOTED AT THIS TIME. REF AMM 21-51-00.
